MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 SIG C/R POROCOAT FEM LT SZ 2.5; SIGMA KNEE PRIMARY : KNEE FEMORAL

DEPUY ORTHOPAEDICS, INC. 1818910 SIG C/R POROCOAT FEM LT SZ 2.5; SIGMA KNEE PRIMARY : KNEE FEMORAL
Catalog Number 940018
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 07/11/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Concomitant med products: sig c/r porocoat fem lt sz 2.5 femur; mbt por keel tib tray sz3 tibia; pfc sigmarp cvtbin s2.5 10.0 insert; unknown knee patella.
 
Event or Problem Description
The patient was revised to address loosening of the femoral and tibial component at the bone to implant interface.Revised to tc3 and patella was well fixed and remained implanted.Doi: (b)(6) 2010; dor: (b)(6) 2018; left knee.
 
Additional Manufacturer Narrative
(b)(4).No device associated with this report was received for examination.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SIG C/R POROCOAT FEM LT SZ 2.5
Common Device Name
SIGMA KNEE PRIMARY : KNEE FEMORAL
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7761675
Report Number1818910-2018-66032
Device Sequence Number16583803
Product Code JWH
UDI-Device Identifier10603295223443
UDI-Public10603295223443
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K062654
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/11/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number940018
Device Lot NumberEK9JK1
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/11/2018
Supplement Date Received by Manufacturer08/23/2018
Initial Report FDA Received Date08/08/2018
Supplement Report FDA Received Date09/04/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR